# SDR USAA2009121193328

- Difficulty date: December 10, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 49,098 hours, 18,646 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 012N8892127A
- Part serial: A1780
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - B1 - MAJOR REPAIR - NR 5 SLAT T/E WEDGE SURFACE HAS 2 AREAS OF DELAMINATION FROM ISS104 TO ISS150.  REPAIRED NR 5 SLAT T/E UPPER SURFACE IN BEND FROM ISS104 TO ISS150 IAW B757 SRM 51-70-10.
